Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 376, NWS Wichita, KS

August 5, 20115 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 5, 2011, 2:27 AM CDT for 5 counties in Kansas. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2011, 2:27 AM CDT (07:27 UTC)
Expired
Aug 5, 2011, 3:15 AM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Rice County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 155 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 2:31 AM CDTTSTM WND GST 60Great Bend, KS50 TO 60 MPH WIND GUSTS.
Aug 5, 3:00 AM CDTTSTM WND GST 60Holyrood, KS
Aug 5, 3:15 AM CDTTSTM WND GST 604 Ssw Ellsworth, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2488 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS53 KICT 050727
SVRICT
KSC009-053-105-159-167-050815-
/O.NEW.KICT.SV.W.0376.110805T0727Z-110805T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
227 AM CDT FRI AUG 5 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BARTON COUNTY IN CENTRAL KANSAS...
  WESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN RICE COUNTY IN CENTRAL KANSAS...
  EASTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 315 AM CDT

* AT 225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM RUSSELL TO 5 MILES SOUTHEAST OF SUSANK
  TO GREAT BEND...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...BUNKER HILL...DORRANCE...CLAFLIN...ELLINWOOD...
  WILSON...LUCAS...HOLYROOD...BUSHTON...LORRAINE...WILSON LAKE...
  SILICA AND ELLSWORTH AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3911 9847 3871 9819 3832 9843 3828 9889
      3858 9877 3895 9890
TIME...MOT...LOC 0727Z 254DEG 20KT 3893 9881 3860 9869
          3830 9883
WIND...HAIL 60MPH <.75IN

$$

DARMOFAL
2 follow-up statements
384 
WWUS53 KICT 050742
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
242 AM CDT FRI AUG 5 2011

KSC009-053-105-159-167-050815-
/O.CON.KICT.SV.W.0376.000000T0000Z-110805T0815Z/
RUSSELL KS-RICE KS-LINCOLN KS-BARTON KS-ELLSWORTH KS-
242 AM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ELLSWORTH...EASTERN BARTON...SOUTHWESTERN LINCOLN...NORTHWESTERN RICE
AND EASTERN RUSSELL COUNTIES UNTIL 315 AM CDT...

AT 238 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BUNKER HILL TO 7 MILES NORTH OF CLAFLIN TO 6 MILES EAST OF GREAT
BEND...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...DORRANCE...CLAFLIN...ELLINWOOD...WILSON...HOLYROOD...
  LUCAS...BUSHTON...LORRAINE...WILSON LAKE...SILICA AND ELLSWORTH
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3911 9847 3871 9819 3832 9843 3828 9889
      3858 9877 3895 9890
TIME...MOT...LOC 0742Z 254DEG 20KT 3894 9868 3863 9853
          3834 9868
WIND...HAIL 60MPH <.75IN

$$

DARMOFAL
952 
WWUS53 KICT 050758
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
258 AM CDT FRI AUG 5 2011

KSC009-053-105-159-167-050815-
/O.CON.KICT.SV.W.0376.000000T0000Z-110805T0815Z/
RUSSELL KS-RICE KS-LINCOLN KS-BARTON KS-ELLSWORTH KS-
258 AM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ELLSWORTH...EASTERN BARTON...SOUTHWESTERN LINCOLN...NORTHWESTERN RICE
AND EASTERN RUSSELL COUNTIES UNTIL 315 AM CDT...

AT 256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 6 MILES SOUTH OF LUCAS TO HOLYROOD TO ELLINWOOD...MOVING 
NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELLSWORTH...HOLYROOD...BUSHTON...LORRAINE...SILICA AND ELLSWORTH
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER 
HOUR...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3831 9867 3860 9862 3902 9870 3911 9847
      3871 9819 3832 9843
TIME...MOT...LOC 0758Z 254DEG 20KT 3897 9851 3866 9841
          3839 9854
WIND...HAIL 60MPH <.75IN

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:02 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Aug 5, 12:02 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1202 AM CDT FRI AUG 5 2011

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
MCS SITUATED OVER PRIMARILY W & NW KS IS MOVG E/NE 25KTS AT 05Z.
FORECAST STRATEGY IS ESSENTIALLY UNCHANGED FROM 00Z DISCUSSION
WITH TSRA MOVG ACROSS KRSL & KSLN FROM 06Z-10Z. FOR NOW HAVE
RETAINED "VCTS" ASSIGNED TO KHUT & KICT UNTIL ARRIVAL TIMES COME
INTO BETTER FOCUS. VERY CONCEIVABLE THAT SCT SHRA/TSRA WILL FESTER
OVER MUCH OF CNTRL & SC KS BEYOND 12Z DUE NWD POSITIONING OF
STATIONARY FRONT DRAPED ALONG KS/OK BORDER IN REGION OF MODEST
ISENTROPIC ASCENT.

&&

PREV DISCUSSION... /ISSUED 313 PM CDT THU AUG 4 2011/

DISCUSSION...

STABLE CONDITIONS WERE OBSERVED ACROSS EASTERN KANSAS IN THE WAKE OF
THE MORNING MCS BUT WITH INCREASING INSOLATION THE AIRMASS IS
EXPECTED TO BECOME INCREASINGLY UNSTABLE BY LATE AFTERNOON/EARLY
EVENING. THE FRONT WAS DIFFICULT TO LOCATE EARLY THIS
AFTERNOON...HOWEVER THE PRIMARY OUTFLOW BOUNDARY HAS PUSHED WELL
SOUTH INTO OKLAHOMA AND WITHOUT A WELL DEFINED FOCUS FOR DEEP
MOIST CONVECTION...THUNDERSTORM CHANCES SHOULD REMAIN LOW ACROSS THE
AREA LATE THIS AFTERNOON THROUGH EARLY EVENING. STORMS DEVELOPING
ACROSS THE HIGH PLAINS MAY BE STEERED TOWARD PORTIONS OF
CENTRAL/WEST CENTRAL KANSAS LATE TONIGHT BEFORE ARRIVING ACROSS
SOUTH CENTRAL KANSAS EARLY ON FRIDAY ALONG NOSE OF A WEAK LLJ.
LOCATIONS ACROSS CENTRAL/EAST CENTRAL KANSAS APPEAR TO HAVE THE BEST
OPPORTUNITY FOR MORE WIDESPREAD WETTING RAINS WITH ACTIVITY LINGERING
THROUGH THE MORNING HOURS ON FRI BEFORE DIMINISHING. AFTERNOON
THUNDERSTORMS MAY REDEVELOP FRIDAY AFTERNOON SPREADING EASTWARD
FRIDAY NIGHT AND MAINTAINED LOW POPS FOR THIS SCENARIO. DIFFERENCES
IN HOW FAR NORTH THE DIFFUSE FRONT MIXES ON FRIDAY REMAIN WITH THE
GFS MORE AGGRESSIVE WHEN COMPARED TO THE NAM.

SATURDAY-SUNDAY...THIS DIFFUSE STATIONARY FRONT IS EXPECTED TO
BISECT THE FORECAST AREA THROUGH THE WEEKEND. THIS FRONT IS EXPECTED
TO MIX SLOWLY NORTHWARD ON SATURDAY BEFORE BEING FORCED SOUTH LATE
SUNDAY AS A SHORTWAVE TROUGH MOVES OVER UPPER MISSISSIPPI VALLEY
AREA. THIS WILL ALLOW THE DEEPLY MIXED AIRMASS OVER OKLAHOMA TO
RETURN TO SOUTHERN AND SOUTHEAST KANSAS WITH TEMPERATURES OF 100-105
ANTICIPATED AND A CONTINUATION OF THE EXCESSIVE HEAT WARNING. THIS
FRONT WILL ALSO BE A FOCUS FOR DEEP MOIST CONVECTION THROUGH THE
PERIOD AND MAINTAINED LOW POPS ACROSS MUCH OF THE AREA.

MONDAY-THURSDAY...A MILD START TO THE PERIOD IS ANTICIPATED AS THE
PERSISTENT FRONT MEANDERING ACROSS THE CENTRAL PLAINS IS PROGGED TO
SET UP ACROSS CENTRAL/NORTHERN KANSAS SUPPORTING ANOTHER DAY OF
HEAT HEADLINES ACROSS THE SOUTHERN HALF OF KANSAS. A SERIES OF
UPPER LEVEL TROUGHS MOVING OVER THE UPPER MISSISSIPPI VALLEY/GREAT
LAKES AREA WILL HELP BREAK DOWN THE PERSISTENT RIDGE ALLOWING A
COLD FRONT TO MOVE SOUTH INTO OKLAHOMA BY TUESDAY. THIS FRONT IS
PROGGED TO BECOME STATIONARY SOUTH OF THE AREA WITH A
COOLER/CANADIAN AIRMASS BUILDING INTO THE CENTRAL PLAINS STATES.
THIS WILL BRING WELCOME RELIEF FROM THE PROLONGED HEAT AND
CONTINUED CHANCES FOR DEEP MOIST CONVECTION. AS THE STRONGER WEST-
NORTHWEST MID/UPPER FLOW DEVELOPS OVER THE AREA PERIODS OF STRONG
TO SEVERE THUNDERSTORMS WITH REPEATED HEAVY RAINS APPEARS POSSIBLE
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.

MWM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    75  99  77 105 /  40  30  20  20
HUTCHINSON      74  95  76 103 /  50  40  20  30
NEWTON          75  95  76 102 /  40  40  30  20
ELDORADO        76  96  76 104 /  40  40  30  20
WINFIELD-KWLD   76 102  77 105 /  30  30  20  20
RUSSELL         71  92  72  96 /  60  50  20  30
GREAT BEND      71  93  72  98 /  60  40  20  30
SALINA          72  90  74  97 /  50  50  30  20
MCPHERSON       73  94  75 101 /  50  50  30  20
COFFEYVILLE     77 103  77 105 /  20  30  20  20
CHANUTE         75  98  76 101 /  30  40  30  20
IOLA            75  97  76 100 /  30  40  30  20
PARSONS-KPPF    76 101  77 104 /  30  40  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING FROM NOON FRIDAY TO 8 PM CDT MONDAY FOR
KSZ067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Aug 4, 4:29 PM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
429 PM CDT THU AUG 4 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-052130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
429 PM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS CENTRAL
AND PORTIONS OF SOUTH CENTRAL KANSAS. A FEW STRONG STORMS WILL BE
POSSIBLE WITH THE MAIN THREATS BEING WIND GUSTS OF 50 MPH...SMALL
HAIL...AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS HEAT INDICES WILL CONTINUE TO IMPACT SOUTH CENTRAL AND
SOUTHEAST KANSAS FRIDAY THROUGH MONDAY. PLEASE REFER TO THE EXCESSIVE
HEAT WARNING FOR DETAILS.

THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY. STRONG TO
SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE PERIOD WITH
MULTIPLE OPPORTUNITIES FOR WIDESPREAD WETTING RAINS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

MWM

In the hours before

Special weather statement, Aug 5, 1:15 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT FRI AUG 5 2011

KSZ032-047-050700-
BARTON-RUSSELL-
115 AM CDT FRI AUG 5 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WESTERN BARTON AND WESTERN RUSSELL COUNTIES...

AT 109 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELLIS TO LA CROSSE
TO 11 MILES WEST OF LARNED...AND MOVING NORTHEAST AT 40 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS AS THEY MOVE INTO
WESTERN PORTIONS OF BARTON AND RUSSELL COUNTIES BETWEEN 130 AM AND
2 AM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Special weather statement, Aug 5, 1:46 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT FRI AUG 5 2011

KSZ047-050715-
BARTON-
146 AM CDT FRI AUG 5 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHWEST BARTON COUNTY...

AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LARNED...AND MOVING NORTHEAST AT 35 MPH.

A WIND GUST TO 43 MPH WAS OBSERVED IN LARNED. WINDS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM AS IT AFFECTS SOUTHWEST BARTON COUNTY.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

DARMOFAL
Local storm report, Aug 5, 2:13 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
213 AM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     CEDAR VALE              37.11N 96.50W
08/05/2011                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            TREE DOWNED WHICH DAMAGED BUILDING.

&&

KED
Special weather statement, Aug 5, 2:16 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
216 AM CDT FRI AUG 5 2011

KSZ047-050745-
BARTON-
216 AM CDT FRI AUG 5 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON COUNTY...

AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GREAT BEND...AND MOVING NORTHEAST AT 35
MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

DARMOFAL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 3:06 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln39 min
Aug 5, 3:34 AM CDTSevere Thunderstorm WarningICTSaline26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.